# SDR JJBA20250728102

- Difficulty date: July 28, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rack
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE I AVIONIC COMPARTMENT, AT FR 75 AND STR 14R SUPPORT ON ELECTRIC RACK CRACKED. REAR FUSE I AVIONIC COMPARTMENT AT FR 75 AND STR 14R SUPPORT ON ELECTRIC RACK REMOVED AND REPLACED
